# SDR DALA2024080507749

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 63,237 hours, 33,116 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3120 FUMES SMELL IN THE WHOLE CABIN AND FLIGHT DECK. CORRECTIVE ACTION: DETERMINED CAUSE TO BE APU OIL LEAK. ACCOMPLISHED W/C 2100-2005. NO SMELL NOTED IN CABIN OR FLT DECK AFTER COMPLETION OF W/C. A/ C OKAY TO CONT. (5508532)
